# SDR R61A2021061000480

- Difficulty date: May 19, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 19,558 hours, 13,257 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066064001
- Condition: Corroded
- Location: Frm 85 S28r-L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP AT FR 85, STRINGER 28R.  REMOVED AND REPLACED SHEAR CLIP PN 170-66064-001 IAW EMB SRM 51-40-08, 51-40-02, AND 51-23-06.
